Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is this normal?

i started taking Yaz birth control last wednesday...i stopped taking it Friday bc i just felt miserable. last Saturday (sat before i started the pill) i started my period. i ended my period the day i started the pill (which is a lil odd bc my periods last 7 days and this was 4th day) well now..im bleeding dark blood almost like i started my period again. is this normal? i was only on the pill for 3 days. and ive also been feeling kinda sick....but i thought that was the hormones in the pill.

ah so confused..someone help.

and im putting it in this category bc most ppl go to this one Lol

Answer Question
 
Anonymous

Asked by Anonymous at 11:36 AM on May. 12, 2009 in Just for Fun

Answers (3)
  • I think because you went on the pill then off its sort of making your periods irregular. I would assume this is normal.
    BEXi

    Answer by BEXi at 11:37 AM on May. 12, 2009

  • I was on seasonique for 2 weeks and had to stop, I did the same thing. I think it's your body trying to get back to normal. The hormones can mess things up. Give it a few more days, if it's not any better call your Dr.
    MrsLeftlane

    Answer by MrsLeftlane at 11:44 AM on May. 12, 2009

  • yes is it dark brown and kinda thick if so that is normal

    Anonymous

    Answer by Anonymous at 11:57 AM on May. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.